Open Access
Translator Disclaimer
1997 A degree-theoretic approach for the study of eigenvalue problems in variational-hemivariational inequalities
D. Goeleven, D. Motreanu
Differential Integral Equations 10(5): 893-904 (1997). DOI: 10.57262/die/1367438624

Abstract

The aim of this paper is to study a class of eigenvalue problems of variational-hemivariational type.

Citation

Download Citation

D. Goeleven. D. Motreanu. "A degree-theoretic approach for the study of eigenvalue problems in variational-hemivariational inequalities." Differential Integral Equations 10 (5) 893 - 904, 1997. https://doi.org/10.57262/die/1367438624

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0891.49003
MathSciNet: MR1741757
Digital Object Identifier: 10.57262/die/1367438624

Subjects:
Primary: 49J40
Secondary: 34B15 , 35P05 , 47J10 , 47J20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 5 • 1997
Back to Top